# SDR USAASB00039

- Difficulty date: February 12, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N355US
- Make and model: Boeing 737301
- Aircraft serial: 23558
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ALP
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE FOUND THE EMERGENCY EVACUATION LIGHTING INOPERATIVE AT ROW 12 ABC THROUGH ROW 16 ABC AND AT ROW 21 AND 22 ABC.  ALSO, FOUND THE RIGHT AFT SERVICE DOOR OVERHEAD EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACKS.  OPERATIONAL CHECK GOOD.  (M)
